| Model Number |
MMT-723LNAB |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
It was reported via phone call by the customer's spouse that the customer's insulin pump was not delivering insulin correctly.The customer¿s blood glucose level was unknown at the time of the incident.No further information was provided.Troubleshooting was not completed as the caller declined.The insulin pump will not be returned for analysis.